# SDR USAA2011031891149

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 54,743 hours, 37,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C377642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME WEB AT BS 303.9, S16L ON L-1 DOOR FORWARD CUTOUT SECTION OF LOWER STOP.  REPAIRED FUSELAGE FRAME WEB AT BS 303.9, S16L ON L-1 DOOR FORWARD CUTOUT SECTION OF LOWER STOP IAW EO 5311-01025.
